# SDR SIMA20120609004

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 25,880 hours, 23,127 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: 230780775
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3257, THE CREW REPORTED THE NR 1 ENGINE WAS SMOKING AFTER SHUTDOWN.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 ENGINE SHAFT PLUG IAW MM 72-59-15.  THE TEST OF THE ENGINE WAS GOOD IAW RR MM 72-00-00-710-801.  THE AIRCRAFT WAS RETURNED TO SERVICE.
